Works matching DE "TOPOLOGICAL degree"
Results: 1321
The how and why of approximating Bayesian ideals: Unsettled thoughts: A theory of degrees of rationality, by Julia Staffel, Oxford University Press, 2019, 228 pp., £53.00 (Hardback), ISBN 9780198833710.
- Published in:
- 2024
- By:
- Publication type:
- Book Review
MULTIPLE POSITIVE PERIODIC SOLUTIONS TO m-LAYER PERIODIC LOTKA-VOLTERRA NETWORK-LIKE MULTIDIRECTIONAL FOOD-CHAIN WITH HARVESTING TERMS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 71, doi. 10.1142/S0219530511001741
- By:
- Publication type:
- Article
EXISTENCE FOR PERIODIC SOLUTIONS OF A RATIO-DEPENDENT PREDATOR-PREY SYSTEM WITH TIME-VARYING DELAYS ON TIME SCALES.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 227, doi. 10.1142/S021953051000162X
- By:
- Publication type:
- Article
Recursive polygon offset computing for rapid prototyping applications based on Voronoi diagrams.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 49, n. 9-12, p. 1019, doi. 10.1007/s00170-009-2454-4
- By:
- Publication type:
- Article
On the Roman Bondage Number of Planar Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 531, doi. 10.1007/s00373-010-0978-x
- By:
- Publication type:
- Article
Cleaning Random d-Regular Graphs with Brooms.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 567, doi. 10.1007/s00373-010-0986-x
- By:
- Publication type:
- Article
Random Planar Graphs with Bounds on the Maximum and Minimum Degrees.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 87, doi. 10.1007/s00373-010-0960-7
- By:
- Publication type:
- Article
A Note on Lights-Out-Puzzle: Parity-State Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 109, doi. 10.1007/s00373-010-0958-1
- By:
- Publication type:
- Article
Spanning Trees: A Survey.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 1, doi. 10.1007/s00373-010-0973-2
- By:
- Publication type:
- Article
A Note on k-walks in Bridgeless Graphs.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 303, doi. 10.1007/s00373-007-0733-0
- By:
- Publication type:
- Article
Graphic Sequences with a Realization Containing a Union of Cliques.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 263, doi. 10.1007/s00373-007-0737-9
- By:
- Publication type:
- Article
Edge Coloring of Embedded Graphs with Large Girth.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 393, doi. 10.1007/s00373-002-0514-8
- By:
- Publication type:
- Article
Existence and multiplicity results for Pucci's operators involving nonlinearities with zeros.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 3/4, p. 443, doi. 10.1007/s00526-011-0465-0
- By:
- Publication type:
- Article
Quasiconformal extension fields.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 73, doi. 10.1007/s00526-010-0380-9
- By:
- Publication type:
- Article
Relaxation of the curve shortening flow via the parabolic Ginzburg -Landau equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 3, p. 359, doi. 10.1007/s00526-007-0118-5
- By:
- Publication type:
- Article
Negotiating Complexity: A Bioecological Systems Perspective on Literacy Development.
- Published in:
- Human Development (0018716X), 2017, v. 59, n. 4, p. 163, doi. 10.1159/000448743
- By:
- Publication type:
- Article
Nonlinear Characteristic Problem for a Nonlinear Oscillation Equation.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 341, doi. 10.1007/s10958-015-2315-7
- By:
- Publication type:
- Article
Oriented Degree of Fredholm Maps: Finite-Dimensional Reduction Method.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 5, p. 543, doi. 10.1007/s10958-015-2211-1
- By:
- Publication type:
- Article
Existence of Periodic Solutions for the Periodically Forced Sir Model.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 3, p. 335, doi. 10.1007/s10958-014-1993-x
- By:
- Publication type:
- Article
Semilocal Smoothing Splines.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 3, p. 427, doi. 10.1007/s10958-014-1724-3
- By:
- Publication type:
- Article
On the Existence of Noncritical Vertices in Digraphs.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 6, p. 791, doi. 10.1007/s10958-014-1694-5
- By:
- Publication type:
- Article
Spanning Trees With Many Leaves: Lower Bounds in Terms of the Number of Vertices of Degree 1, 3 and at Least 4.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 6, p. 768, doi. 10.1007/s10958-014-1692-7
- By:
- Publication type:
- Article
Spanning Trees with many Leaves: New Lower Bounds in Terms of the Number of Vertices of Degree 3 and at Least 4.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 6, p. 747, doi. 10.1007/s10958-014-1691-8
- By:
- Publication type:
- Article
Degree formulas and signature formulas for the Euler characteristic of real algebraic sets.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 131, doi. 10.1007/s10958-013-1569-1
- By:
- Publication type:
- Article
Convergence analysis of an interpolation process for the derivatives of a complete spline.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 101, doi. 10.1007/s10958-012-1053-3
- By:
- Publication type:
- Article
Relative autostability of direct sums of Abelian p-groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 3, p. 416, doi. 10.1007/s10958-012-0996-8
- By:
- Publication type:
- Article
Problems on the maximum of a conformal invariant in the presence of a high degree of symmetry.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 6, p. 746, doi. 10.1007/s10958-012-0895-z
- By:
- Publication type:
- Article
Security of scale-free networks.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 2, p. 200, doi. 10.1007/s10958-012-0740-4
- By:
- Publication type:
- Article
An improvement of the complexity bound for solving systems of polynomial equations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 921, doi. 10.1007/s10958-012-0724-4
- By:
- Publication type:
- Article
Invariants of the adjoint action in the nilradical of a parabolic subalgebra of types B, C, and D.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 3, p. 351, doi. 10.1007/s10958-011-0648-4
- By:
- Publication type:
- Article
Width of groups of type E with respect to root elements. II.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 3, p. 338, doi. 10.1007/s10958-011-0647-5
- By:
- Publication type:
- Article
Hölder continuity of solutions of parabolic equations with variable nonlinearity exponent.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 3, p. 347, doi. 10.1007/s10958-011-0599-9
- By:
- Publication type:
- Article
Topological degree of condensing multi-valued perturbations of the ( S)-class maps and its applications.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 405, doi. 10.1007/s10958-010-0094-8
- By:
- Publication type:
- Article
Turing Degrees in Refinements of the Arithmetical Hierarchy.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 3, p. 222, doi. 10.1007/s10469-018-9495-4
- By:
- Publication type:
- Article
Splitting Properties of Total Enumeration Degrees.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 1, p. 1, doi. 10.1023/A:1022660222520
- By:
- Publication type:
- Article
唐代茶诗:学理、讽谏、人格的交汇.
- Published in:
- Agricultural Archaeology, 2023, n. 5, p. 143
- By:
- Publication type:
- Article
A FURTHER EXTENSION OF THE KKMS THEOREM.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 4, p. 539, doi. 10.1287/moor.25.4.539.12117
- By:
- Publication type:
- Article
STRUCTURAL AND STABILITY PROPERTIES OF P<sub>0</sub> NONLINEAR COMPLEMENTARITY PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 3, p. 735, doi. 10.1287/moor.23.3.735
- By:
- Publication type:
- Article
Piecewise Smoothness, Local Invertibility, and Parametric Analysis of Normal Maps.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 2, p. 401, doi. 10.1287/moor.21.2.401
- By:
- Publication type:
- Article
APPLICATIONS OF DEGREE THEORY TO LINEAR COMPLEMENTARITY PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 4, p. 868, doi. 10.1287/moor.18.4.868
- By:
- Publication type:
- Article
STRONGLY STABLE EQUILIBRIUM POINTS OF N-PERSON NONCOOPERATIVE GAMES.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 4, p. 650, doi. 10.1287/moor.10.4.650
- By:
- Publication type:
- Article
一类带 Neumann 边界条件的半正超线性 梁方程非平凡解的存在性.
- Published in:
- Journal of Zhejiang University (Science Edition), 2023, v. 50, n. 4, p. 416, doi. 10.3785/j.issn.1008-9497.2023.04.004
- By:
- Publication type:
- Article
Existence of solutions by coincidence degree theory for Hadamard fractional differential equations at resonance.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 2, p. 296, doi. 10.55730/1300-0098.3507
- By:
- Publication type:
- Article
Positive solutions of Neumann problems for a discrete system coming from models of house burglary.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2371, doi. 10.3906/mat-1805-11
- By:
- Publication type:
- Article
On the growth of meromorphic solutions of some higher order linear differential equations.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1049, doi. 10.3906/mat-1701-62
- By:
- Publication type:
- Article
On biquaternion algebras with orthogonal involution.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 752, doi. 10.3906/mat-1702-89
- By:
- Publication type:
- Article
Quadratic recursive towers of function fields over F<sub>2</sub>.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 5, p. 665, doi. 10.3906/mat-1411-42
- By:
- Publication type:
- Article
Sharp lower bounds for the Zagreb indices of unicyclic graphs.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 5, p. 595, doi. 10.3906/mat-1205-44
- By:
- Publication type:
- Article
NONTRIVIAL SOLUTIONS FOR A SEMIPOSITONE SUPERLINEAR EULER-BERNOULLI BEAM EQUATIONS WITH NEUMANN BOUNDARY CONDITIONS.
- Published in:
- Fixed Point Theory, 2025, v. 26, n. 1, p. 155, doi. 10.24193/fpt-ro.2025.1.09
- By:
- Publication type:
- Article
DEGREE THEORY FOR DISCONTINUOUS OPERATORS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 1, p. 141, doi. 10.24193/fpt-ro.2021.1.10
- By:
- Publication type:
- Article